Suggest treatment for pain in penis, stomach and anal region

default
Posted on Wed, 8 Jun 2016 in Urinary and Bladder Problems
Question: hello i have been having pain in my penis and sometimes my anal and my stomach. The pain is usually constant in my penis with sharp shooting pains every once and a while. also shooting pains in stomach and anal but not as often. i am wondering what this could be?
doctor
Answered by Dr. Arnab Banerjee 3 hours later
Brief Answer:
need further investigations..

Detailed Answer:
Hello XXXX, Welcome to HCM,

I've gone through your query and understand your concern..

Pain of any kind is really bothersome specially when it involves so many regions of the body..

Now to narrow it down , I need you to please go through the following questionnaire and try to answer them at first :

How long are you having this pain ?

Can you remember how it's all started in the beginning ?

Is there anything relieves/worsens the pain (it can sound insignificant but can be of real importance at some case) ?

Are you on any particular diet/medications for any kind of medical/surgical problems ? Do you have any past medical history ?

Any history of constipation ? Any problem passing urine ?

Can you please tell me about your occupation ? Does it involve standing for long duration or any kind of heavy weight lifting ?

So far from your description, the kind of sharp shooting pain actually indicates Kidney stones, but there are several other causes also , so need to exclude them also in the first place..

Some necessary investigations also need to be carried out i.e. CBC, LFT, KFT including Urine routine and microscopy, an Ultrasonography of the Whole abdomen with special focus on the kidney , ureter and the bladder..

Meanwhile please drink a lot of water(3-4 Ltr [er day) and stay hydrated, it'll help in flushing out if at all there's any small stones involved..

Please get back to me with the answers so that I can guide you in a better way..

Awaiting your reply..

Kind Regards

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Arnab Banerjee

Critical Care Specialist

Practicing since :2012

Answered : 1309 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

Recent questions on  Flushing

doctor1 MD

I am a 71 yo male retired veterinarian weigh 210 and 6 1 tall. I had a nasty nasty cold and sinusitis(treated with Z-pack and fluticasone nasal...

doctor1 MD

Hi, I took one Kamagra tablet (SILDENAFIL CITRATE) 36 hours ago, and even though facial flushing, dizziness and sickness has largely dissapeared, I...

doctor1 MD

Hi, I just got tetralysal for my flushing and redness on my cheeks and nose, which probably is rosacea. But Im scared that the medication may...

doctor1 MD

Hi I m 22 years old...ive was on vancomycin for a month due to a mrsa infection in my blood..i got of vanco 6 days ago and picc line removed 7 days...

doctor1 MD

Hi I m a 41 year old female and had a question in regards to facial flushing . I go through periods of time where I feel like I often feel flushed,...

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have...

doctor1 MD

Yes. Something weird has been happening. I get really sad. Then I get a flushing of heat up my back, kinda of like chemicals going up through my...

Get personalised answers from verified doctor in minutes across 80+ specialties

127 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2